# SDR ASAA2023082844819

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,947 hours, 12,320 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG. #2 FAULT CODE 75-30412THE HPTACC POSITION SIGNALS DISAGREE THE TIME OF FAULT IS ECONOMIC. GROUNDED - YES. ON DEFERRAL.
